RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 2, Pages 263–266 (Mi dan35269)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Certain properties of spaces with bicompact complements of finite order

L. G. Zambakhidze

Tbilisi State University

Full text: PDF file (578 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 04.06.1969

Citation: L. G. Zambakhidze, “Certain properties of spaces with bicompact complements of finite order”, Dokl. Akad. Nauk SSSR, 191:2 (1970), 263–266

Citation in format AMSBIB
\Bibitem{Zam70}
\by L.~G.~Zambakhidze
\paper Certain properties of spaces with bicompact complements of finite order
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 2
\pages 263--266
\mathnet{http://mi.mathnet.ru/dan35269}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0263028}
\zmath{https://zbmath.org/?q=an:0218.54014}


Linking options:
  • http://mi.mathnet.ru/eng/dan35269
  • http://mi.mathnet.ru/eng/dan/v191/i2/p263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Velichko, “On $p$-spaces and their continuous maps”, Math. USSR-Sb., 19:1 (1973), 35–46  mathnet  crossref  mathscinet  zmath
    2. L. G. Zambakhidze, “On the interrelations among the peripheral properties of Tikhonov spaces, their powers, exponentials, free groups, and semigroups”, Russian Math. Surveys, 34:6 (1979), 256–260  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:33
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020